# SDR SWAA2020010740232

- Difficulty date: January 6, 2020
- Submitted: January 7, 2020
- Operation: Air carrier
- Aircraft: N769SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 30588
- Aircraft time: 68,658 hours, 40,325 cycles
- System (JASC): 2565 · Escape Slide
- Part: Strap
- Part number: 656739615
- Condition: Unsecure
- Location: L1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY SLIDE MAY NEED ADJUSTMENT. / SECURED VELCRO COVER STRAP PER AMM.
